15 Publikationen

2020 | Zeitschriftenaufsatz | E-Veröff. vor dem Druck | PUB-ID: 2941605
Mosco convergence of nonlocal to local quadratic forms
Foghem Gounoue GF, Kaßmann M, Voigt P (2020)
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS 193(SI): 111504.
PUB | DOI | WoS
 
2020 | Zeitschriftenaufsatz | E-Veröff. vor dem Druck | PUB-ID: 2941888
Remarks on the Nonlocal Dirichlet Problem
Grzywny T, Kaßmann M, Lezaj L (2020)
POTENTIAL ANALYSIS.
PUB | DOI | WoS
 
2019 | Zeitschriftenaufsatz | E-Veröff. vor dem Druck | PUB-ID: 2939169
Nonlocal operators with singular anisotropic kernels
Chaker J, Kaßmann M (2019)
COMMUNICATIONS IN PARTIAL DIFFERENTIAL EQUATIONS 45(1): 1-31.
PUB | DOI | WoS
 
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2937739
Quadratic forms and Sobolev spaces of fractional order
Bux K-U, Kaßmann M, Schulze T (2019)
Proceedings of the London Mathematical Society 119(3): 841-866.
PUB | DOI | WoS
 
2019 | Zeitschriftenaufsatz | E-Veröff. vor dem Druck | PUB-ID: 2938373
Function spaces and extension results for nonlocal Dirichlet problems
Dyda B, Kaßmann M (2019)
JOURNAL OF FUNCTIONAL ANALYSIS 277(11): UNSP 108134.
PUB | DOI | WoS
 
2019 | Zeitschriftenaufsatz | E-Veröff. vor dem Druck | PUB-ID: 2933905
SOLVABILITY OF NONLOCAL SYSTEMS RELATED TO PERIDYNAMICS
Kaßmann M, Mengesha T, Scott J (2019)
COMMUNICATIONS ON PURE AND APPLIED ANALYSIS 18(3): 1303-1332.
PUB | DOI | WoS
 
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2912351
Intrinsic scaling properties for nonlocal operators
Kaßmann M, Mimica A (2017)
JOURNAL OF THE EUROPEAN MATHEMATICAL SOCIETY 19(4): 983-1011.
PUB | DOI | WoS
 
2015 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2730770
The Dirichlet problem for nonlocal operators
Felsinger M, Kaßmann M, Voigt P (2015)
Mathematische Zeitschrift 279(3-4): 779-809.
PUB | DOI | WoS
 
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2717681
Integro-Differential Equations with Nonlinear Directional Dependence
Kaßmann M, Rang M, Schwab RW (2014)
Indiana University Mathematics Journal 63(5): 1467-1498.
PUB | WoS
 
2013 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2622424
ON WEIGHTED POINCARE INEQUALITIES
Dyda B, Kaßmann M (2013)
Annales Academiae Scientiarum Fennicae Mathematica 38(2): 721-726.
PUB | DOI | WoS
 
2013 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2625589
Local Regularity for Parabolic Nonlocal Operators
Felsinger M, Kaßmann M (2013)
Communications In Partial Differential Equations 38(9): 1539-1573.
PUB | DOI | WoS
 
2013 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2560131
Analysis of jump processes with nondegenerate jumping kernels
Kaßmann M, Mimica A (2013)
Stochastic Processes And Their Applications 123(2): 629-650.
PUB | DOI | WoS
 
2011 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2307244
A new formulation of Harnack's inequality for nonlocal operators
Kaßmann M (2011)
Comptes Rendus Mathematique 349(11-12): 637-640.
PUB | DOI | WoS
 
2009 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1589471
The Cauchy problem and the martingale problem for integro-differential operators with non-smooth kernels
Abels H, Kaßmann M (2009)
Osaka journal of mathematics 46(3): 661-683.
PUB | WoS
 
2009 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1929301
Jump processes, L-harmonic functions, continuity estimates and the Feller property
Husseini R, Kaßmann M (2009)
ANNALES DE L INSTITUT HENRI POINCARE-PROBABILITES ET STATISTIQUES 45(4): 1099-1115.
PUB | DOI | WoS
 

Filter und Suchbegriffe

person=11943065

Suche

Publikationen filtern

Darstellung / Sortierung

Export